# SDR CALA2017020300266

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 48,004 hours, 20,748 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 29, 30, 31.  FOUND A BROKEN WIRE AT SIDEWALL CONNECTOR AT ROW29.  REPAIRED BROKEN WIRE AND REPLACED CONN BACKSHELL AT SIDEWALL ROW 29, LIGHTS CHECKED GOOD.
